ID 61
Author
Ichijyo, Yoshihiro Department of Mathematics, College of General Education, Tokushima University
Content Type
Departmental Bulletin Paper
Description
Let us consider a manifold provided with a non-linear connection. In the preceding paper [6] we have defined a notion of a holonomy mapping and found a gemetrical significance for the condition that the hv-curvature tensor of a Finsler connection vanishes. In the present paper, we investigate the holonomy mappings in detail and consider, in connection with the holonomy mappings, the character of Landsberg spaces, Berwald spaces, generalized Berwald spaces and almost Hermitian Finsler spaces.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
17
Start Page
1
End Page
9
Sort Key
1
Published Date
1983-11-30
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng